# SDR TRBA2008009

- Difficulty date: January 22, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- Aircraft time: 16,745 hours, 19,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E006478A50
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER BEGINNING TAXI, F/A CALLED AND SAID THAT THE EMERGENCY LIGHTS OVER BOTH F/A CONTROL PANELS WOULD NOT GO OUT.  REMOVED AND REPLACED PUSH BUTTON SWITCH FIN NR 9LE AS PER ATR MM WIRING SCHEMATIC NR 33-12-02.  PERFORMED OPT CK IAW JIC NR 33-20-00 AND FOUND OK.
